# SDR FDEA200912224495

- Difficulty date: December 22, 2009
- Submitted: December 22, 2009
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47835
- Aircraft time: 88,381 hours, 24,643 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: AFJ70151
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR CTR CARGO COMPT, SEVERE CORROSION ON CHANNEL.
